I have been on Gleevac since Sept. 2004. My dosage increased from 400mg to 600mg because my counts were showing signs of resistance. my doc does pcr testing at my urging. lately the sun is draining me completely. i teach and have recess outside and afterwards my head swims and my legs are so heavy and throbbing. has anyone experienced this? I take my meds at night right before bed with a light snack and a glass of water. anything with milk or dairy and i'll have VERY loose stool. beef does the same thing. my skin has lost a lot of color and my feet swell on occasion but for the most part the side effects are tolerable. please share your symptoms with me and what you do to treat them. just to make sure i'm still kinda normal:)
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...